# SDR SWAA2021011240740

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WTB FAIRING EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED LAMP AT WTB FAIRING EMERGENCY LIGHT AND PERFORMED LAMP TEST NORMAL, IAW AMM 33-51-04-960-801.
